# SDR AALA980112

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SHEAR TIES INBOARD AND OUTBOARD OF STR 26L, STA 580, CRACKED.  REMOVED AND REPLACED SHEAR TIES PER SRM 53-10-4, FIG 13.  TST:  54,792 HOURS.  CYCLES:  33,779.  (X)
